# SDR SWIA95561

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (UPPER) IN FIRST CELL OUTBOARD OF NACELLE, FOUR EACH RIB ATTACH FLANGE RIVETED TO UPPER SKIN CRACKED.  FABRICATED AND REPLACED FOUR EACH RIB ATTACH FLANGES AT UPPER SKIN FIRST CELL OUTBOARD OF LEFT NACELLE.
